The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.14 NO.1 / 1991 )
home Slant Submanifolds in Complex Euclidean Spaces
Pages 101-120
Bang-Yen Chen, Yoshihiko Tazawa,
home Smooth Perturbations of the Self-adjoint Operator $|Delta|^{alpha/2}$
Pages 239-250
Kazuo Watanabe,
home On the Bernstein-Nikolsky Inequality
Pages 231-238
Ha Huy Bang, Mitsuo Morimoto,
home On the Galois Group of $x^p+ax+a = 0$
Pages 227-229
Kenzo Komatsu,
home On the Existence and Uniqueness of the Stationary Solution to the Equations of Natural Convection
Pages 217-226
Hiroko Morimoto,
home On Space-Like Hypersurfaces with Constant Mean Curvature of a Lorentz Space Form
Pages 205-216
U-Hang Ki, He-Jin Kim, Hisao Nakagawa,
home Replacements in the Conway Third Identity
Pages 197-203
Yasutaka Nakanishi,
home A Proof of Thurston's Uniformization Theorem of Geometric Orbifolds
Pages 181-196
Yukio Matsumoto, Jose Maria Montesinos-Amilibia,
home Generalized Spencer Cohomology Groups and Quasi-Regular Bases
Pages 165-179
Tohru Morimoto,
home Curvature Functions for the Sphere in Pseudohermitian Geometry
Pages 151-163
Jih-Hsin Cheng,
home Spectral Flow and Maslov Index Arising from Lagrangian Intersections
Pages 135-150
Nobukazu Otsuki, Kenro Furutani,
home Interpolation between Some Banach Spaces in Generalized Harmonic Analysis: The Real Method
Pages 129-134
Katsuo Matsuoka,
home Compact Weighted Composition Operators on Certain Subspaces of $C(X,E)$
Pages 121-127
Hiroyuki Takagi,
home Holder Continuity of Sample Paths of Some Self-Similar Stable Processes
Pages 93-100
Norio Kono, Makoto Maejima,
home Finite Type Hypersurfaces of a Sphere
Pages 85-92
Yasuyuki Nagatomo,
home Positive Projections on $C^ast$-Algebras
Pages 73-83
Hiroyuki Osaka,
home Invariant Measures for the Multitype Voter Model
Pages 61-72
Yuki Suzuki,
home Square-Free Discriminants and Affect-Free Equations
Pages 57-60
Kenzo Komatsu,
home Cyclotomic Function Fields with Divisor Class Number One
Pages 45-56
Masanari Kida, Naoki Murabayashi,
home Local Rings of Cohen-Macaulay $F$-Rational Rings Are $F$-Rational
Pages 41-44
Yukio Nakamura,